See Alike in...

Alike App

Browser

Kjirsten

693d

My muscles in my thighs hurt terribly. I can barely walk. Doctors have no idea what’s wrong. Any ideas what could cause this? Remedies I can try?

Top reply
    • FatBirdTRex

      693d

      Oof, that sounds awful. I've had some help when taking selenium with vitamin E when I had a spate of thigh cramps, but no idea if it'll help your situation at all. Might as well give it a try, though. Best of luck. Hope it's just fibromyalgia inflammation- then maybe it'll clear up in a few months or something.

    • SweetK

      693d

      Have they tested your muscle enzymes level. I went through thus in 2019 after take Imuran. It game me awful pain in my hips thights and legs, I couldn't hardly walk and when I did it felt like I had been on a treadmill a stair master and running a marathon all at once. Although my issue came from medication, muscle enzyme issue can come from other issues as well and it want hurt to check.

    • Maryslim

      693d

      Gabapentin help my fibromyalgia. But achey legs are different than fibro, the neurologist that taught me biofeedback, taught me that throbby pain is in your head. Find something to physically find your interest, and get your mind off the pain. It works. I'm in pain 24/7, I have been since I was 16, but if I follow the biofeedback I will be ok. Prayer and meditation works too. I have a hard time because of my adhd. I pray but they are short.

    • FatBirdTRex

      693d

      Oof, that sounds awful. I've had some help when taking selenium with vitamin E when I had a spate of thigh cramps, but no idea if it'll help your situation at all. Might as well give it a try, though. Best of luck. Hope it's just fibromyalgia inflammation- then maybe it'll clear up in a few months or something.

    • Cherokee63

      693d

      Maybe you need magnesium?

      • Kjirsten

        693d

        @Cherokee63 magnesium levels on blood work show I’m in range.

    • ImaKandiMoose

      693d

      Have you had any medication changes?

      • Kjirsten

        693d

        @ImaKandiMoose nope.

        • ImaKandiMoose

          693d

          @Kjirsten hmmm.... my whole body felt like I was in a vice. 300mg Gabapentin is helping. But I was given Entiviyo that hurt me.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion